# SDR SWIA200616612

- Difficulty date: April 19, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 8,800 hours, 7,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOP (EXTERIOR).  REPLACED LAMP FOR SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD. REF 37-51-21.
